# SDR ASAA2023062043640

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 18,583 hours, 4,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Part number: D5367680500200
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 261LG UPPER END LOWER SURFACE HAS CORROSION GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR BOARD 261LG IAW A321 AMM 53-00-00-400-801-A-01
